# SDR ABXA9700915

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47165
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910041501
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FIXED VANE SKIN WORN AND CORRODED.  REPLACED ALL HONEYCOMB CORE, DOUBLERS AND SKIN.
